# SDR UIEA2020022800345

- Difficulty date: February 27, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 106,651 hours, 20,979 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 2 STATUS MSG.( C/W FIM 21-31 FT 810. NO DEFECTS NOTED AT THIS TIME.  )
